Malchiodi, A.; Ni, Wei-Ming; Wei, Juncheng
Multiple clustered layer solutions for semilinear Neumann problems on a ball
Annales de l'I.H.P. Analyse non linéaire, Tome 22 (2005) no. 2 , p. 143-163
Zbl 02165096 | MR 2124160 | 1 citation dans Numdam
doi : 10.1016/j.anihpc.2004.05.003
URL stable : http://www.numdam.org/item?id=AIHPC_2005__22_2_143_0

Bibliographie

[1] Ambrosetti A., Malchiodi A., Ni W.-M., Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I, Comm. Math. Phys. 235 (2003) 427-466. MR 1974510 | Zbl 1072.35019

[2] Ambrosetti A., Malchiodi A., Ni W.-M., Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part II, Indiana Univ. Math. J. 53 (2004) 297-329. MR 2056434 | Zbl 1081.35008

[3] Bates P., Fusco G., Equilibria with many nuclei for the Cahn-Hilliard equation, J. Differential Equations 160 (2000) 283-356. MR 1737000 | Zbl 0990.35016

[4] Bates P., Dancer E.N., Shi J., Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability, Adv. Differential Equations 4 (1999) 1-69. MR 1667283 | Zbl 01493588

[5] Chen C.C., Lin C.S., Uniqueness of the ground state solution of Δu+fu=0 in R N ,N3, Comm. PDE 16 (1991) 1549-1572. MR 1132797 | Zbl 0753.35034

[6] Del Pino M., Felmer P., Spike-layered solutions of singularly perturbed elliptic problems in a degenerate setting, Indiana Univ. Math. J. 48 (3) (1999) 883-898. MR 1736974 | Zbl 0932.35080

[7] Del Pino M., Felmer P., Musso M., Two-bubble solutions in the super-critical Bahri-Coron's problem, Cal. Var. PDE 16 (2) (2003) 113-145. MR 1956850 | Zbl 01922405

[8] Del Pino M., Felmer P., Wei J., On the role of mean curvature in some singularly perturbed Neumann problems, SIAM J. Math. Anal. 31 (1999) 63-79. MR 1742305 | Zbl 0942.35058

[9] Del Pino M., Felmer P., Wei J., On the role of distance function in some singularly perturbed problems, Comm. PDE 25 (2000) 155-177. MR 1737546 | Zbl 0949.35054

[10] Del Pino M., Felmer P., Wei J., Mutiple peak solutions for some singular perturbation problems, Cal. Var. PDE 10 (2000) 119-134. MR 1750734 | Zbl 0974.35041

[11] Dancer E.N., Yan S., Multipeak solutions for a singular perturbed Neumann problem, Pacific J. Math. 189 (1999) 241-262. MR 1696122 | Zbl 0933.35070

[12] Dancer E.N., Yan S., Multi-layer solutions for an elliptic problem, J. Differential Equations 194 (2003) 382-405. MR 2006218 | Zbl 1109.35042

[13] Gui C., Wei J., Multiple interior spike solutions for some singular perturbed Neumann problems, J. Differential Equations 158 (1999) 1-27. MR 1721719 | Zbl 1061.35502

[14] Gui C., Wei J., On multiple mixed interior and boundary peak solutions for some singularly perturbed Neumann problems, Can. J. Math. 52 (2000) 522-538. MR 1758231 | Zbl 0949.35052

[15] Gui C., Wei J., Winter M., Multiple boundary peak solutions for some singularly perturbed Neumann problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 249-289. Numdam | MR 1743431 | Zbl 0944.35020

[16] Grossi M., Pistoia A., Wei J., Existence of multipeak solutions for a semilinear Neumann problem via nonsmooth critical point theory, Cal. Var. PDE 11 (2000) 143-175. MR 1782991 | Zbl 0964.35047

[17] Li Y.-Y., On a singularly perturbed equation with Neumann boundary condition, Comm. PDE 23 (1998) 487-545. MR 1620632 | Zbl 0898.35004

[18] Li Y.-Y., Nirenberg L., The Dirichlet problem for singularly perturbed elliptic equations, Comm. Pure Appl. Math. 51 (1998) 1445-1490. MR 1639159 | Zbl 0933.35083

[19] Lin C.-S., Ni W.-M., Takagi I., Large amplitude stationary solutions to a chemotaxis systems, J. Differential Equations 72 (1988) 1-27. MR 929196 | Zbl 0676.35030

[20] Malchiodi A., Montenegro M., Boundary concentration phenomena for a singularly perturbed elliptic problem, Comm. Pure Appl. Math. 55 (2002) 1507-1508. MR 1923818 | Zbl 01860559

[21] Nakashima K., Tanaka K., Clustering layers and boundary layers in spatially inhomogeneous phase transition problems, AIHP Analyse Nonlineaire 20 (1) (2003) 107-143. Numdam | MR 1958164 | Zbl 01901029

[22] Ni W.-M., Diffusion, cross-diffusion, and their spike-layer steady states, Notices Amer. Math. Soc. 45 (1998) 9-18. MR 1490535 | Zbl 0917.35047

[23] Ni W.-M., Takagi I., On the shape of least energy solution to a semilinear Neumann problem, Comm. Pure Appl. Math. 41 (1991) 819-851. MR 1115095 | Zbl 0754.35042

[24] Ni W.-M., Takagi I., Locating the peaks of least energy solutions to a semilinear Neumann problem, Duke Math. J. 70 (1993) 247-281. MR 1219814 | Zbl 0796.35056

[25] Ni W.-M., Takagi I., Point-condensation generated by a reaction-diffusion system in axially symmetric domains, Japan J. Industrial Appl. Math. 12 (1995) 327-365. MR 1337211 | Zbl 0843.35006

[26] Ni W.-M., Takagi I., Wei J., On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems: intermediate solutions, Duke Math. J. 94 (1998) 597-618. MR 1639546 | Zbl 0946.35007

[27] Ni W.-M., Wei J., On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Appl. Math. 48 (1995) 731-768. MR 1342381 | Zbl 0838.35009

[28] Wei J., On the construction of single-peaked solutions to a singularly perturbed semilinear Dirichlet problem, J. Differential Equations 129 (1996) 315-333. MR 1404386 | Zbl 0865.35011

[29] Wei J., On the boundary spike layer solutions of singularly perturbed semilinear Neumann problem, J. Differential Equations 134 (1997) 104-133. MR 1429093 | Zbl 0873.35007

[30] Wei J., On the interior spike layer solutions to a singularly perturbed Neumann problem, Tohoku Math. J. 50 (1998) 159-178. MR 1622042 | Zbl 0918.35024

[31] Wei J., On the effect of the domain geometry in a singularly perturbed Dirichlet problem, Differential Integral Equations 13 (2000) 15-45. MR 1811947 | Zbl 0970.35034

[32] Wei J., Winter M., Stationary solutions for the Cahn-Hilliard equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998) 459-492. Numdam | MR 1632937 | Zbl 0910.35049

[33] Wei J., Winter M., Multiple boundary spike solutions for a wide class of singular perturbation problems, J. London Math. Soc. 59 (1999) 585-606. MR 1709667 | Zbl 0922.35025